# SDR AT9900894

- Difficulty date: December 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47261
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: L2245
- Condition: Inoperative
- Location: Bs 669
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, LEFT AFT OVERWING EMERGENCY EXIT IDENTIFIER LIGHT AT BS 669 WAS INOPERATIVE.  TIGHTENED NUT ON GROUND TERMINAL OF LIGHT FIXTURE L2-245 AT BS 669 IAW DC9 MM 33-53.
